Advertisement

Can tiludronate be causing my mother's joint pain?

Yes, tiludronate (Skelid) can cause bone, joint and muscle pain. In fact the pain can occur not only days or weeks after starting on the medicine, but even years later. The pain usually stops when the medication has been discontinued. However, your mother (and perhaps you, if you're her caregiver), should stay alert as to whether she develops any of these kinds of pain. If she does, make sure to report it to her doctor as soon as possible and find out what the next step should be.

Continue Learning about Muscoloskeletal Agent

What is cyclobenzaprine?
Donna Hill Howes, RNDonna Hill Howes, RN
Cyclobenzaprine (Amrix) is a muscle relaxer. It is FDA-approved to treat muscle spasms and pain caus...
More Answers
How does baclofen interact with other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are using azelastine nasal spray, paraldehyde, orphenadrine, or thalidomide, baclofen can lea...
More Answers
How does leflunomide interact with other medications and foods?
Donna Hill Howes, RNDonna Hill Howes, RN
People taking leflunomide should avoid receiving live vaccines. If you are taking an immunosuppress...
More Answers
Which medications interact with cyclobenzaprine?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking a 5-HT3 receptor antagonist, an antipsychotic drug, metoclopramide, cyclobenzaprin...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.